# SDR DXTA2014072405830

- Difficulty date: July 23, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Gulstm 200
- Aircraft serial: 123
- Aircraft time: 7,039 hours, 4,433 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKING DURING LANDING ROLLOUT.  PERFORMED NORMAL BRAKE SYSTEM OPS FROM EACH POSITION AND BOTH TOGETHER, BRAKE SYSTEM FUNCTIONED NORMALLY IAW AMM 32-40-20.
